Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffered pneumonia and pleurisy. Highly infected gall bladder. Severe pain in the joints. Is this an inherited situation?

I have been very sick with pneumonia and pluracy for 9 weeks in that time I have had masses of antibiotics , clarithrmycin, Augumentan, Clorofluxcyn (cant spell), Benzal Penicillian, While I had the pneumonia and pluracy I also had a highly infected ball bladder . Now I have gone off the medication I am experiencing very bad pain in my joints I cannot get out of bed of a morning or walk anywhere without severe pain in the joints. I was talking to my older sister on the phone and she told me she has the same reaction to penicillian, Eurithrmycin, and sulphar based stuff. They called the problem which I am having trouble spelling to get an answer in the medical dictionary something like Erochina Nadosum She had to take a course of steroids within 2 days her pain had gone in her joints. What I would like to know is what the true spelling of this complaint and is it inherited .
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
it is erythema may be manifestation of number systemic conditions.steroid may help but you also have infected gall bladder as you may perhaps get it removed first before embarking on steroid.
Answered: Fri, 30 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor